# SDR 2003FA0000501

- Difficulty date: May 14, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Engine: Pwa JT8D217
- Engine time: 49,754 hours, 31,629 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 775404
- Part serial: NSN
- Condition: Cracked
- Location: Turbine Section
- Part time: 5,935 hours, 3,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 BLADE PART NUMBER 775404 KNIFE EDGES AXIAL CRACKS. (APPROXIMATELY 40 PERCENT)
